MathSciNet Relay Station
MathSciNet bibliographic data
MR2436767 (2009k:47135) 47G10 (42B20 46E30 94A20)
Sun, Qiyu Wiener's lemma for localized integral operators. Appl. Comput. Harmon. Anal. 25 (2008), no. 2, 148–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement